# SDR SIMA2733

- Difficulty date: September 19, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 7805106
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - NOSE WHEEL STEERING LINKAGE HAD CORROSION AT UPPER U-JOINT.  UNIVERSAL LINK WAS REMOVED AND REPLACED IAW SAAB MM.  (X)
